# SDR AUS20030354

- Difficulty date: March 20, 2003
- Submitted: May 6, 2003
- Operation: Air carrier
- Make and model: Robsin R22MARINER
- Engine: Lyc O320B2C
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: SL32006WA20P
- Condition: Damaged
- Location: Engine
- Part time: 476 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 1 CYLINDER LOW COMPRESSION.
